Quantum cohomology of the Hilbert scheme of points in the plane

A. Okounkov, R. Pandharipande

Research output: Contribution to journalArticlepeer-review

49 Citations (Scopus)

Abstract

We determine the ring structure of the equivariant quantum cohomology of the Hilbert scheme of points of ℂ2. The operator of quantum multiplication by the divisor class is a nonstationary deformation of the quantum Calogero-Sutherland many-body system. A relationship between the quantum cohomology of the Hilbert scheme and the Gromov-Witten/Donaldson-Thomas correspondence for local curves is proven.

Original languageEnglish
Pages (from-to)523-557
Number of pages35
JournalInventiones Mathematicae
Volume179
Issue number3
DOIs
Publication statusPublished - Jan 2010
Externally publishedYes

Fingerprint

Dive into the research topics of 'Quantum cohomology of the Hilbert scheme of points in the plane'. Together they form a unique fingerprint.

Cite this